# SDR DALA2017102407751

- Difficulty date: October 23, 2017
- Submitted: October 24, 2017
- Operation: Air carrier
- Aircraft: N963DL
- Make and model: Doug MD-88
- Aircraft serial: 49982
- Aircraft time: 71,629 hours, 53,575 cycles
- Engine: Pwa JT8D219
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Failed
- Location: Right
- Stage of operation: CL
- How discovered: O
- Nature of condition: R, J
- Precautionary procedure: E, A

## Discrepancy

RIGHT ENGINE FAILED DURING CLIMBING OUT.   OIL PRESSURE AROUND 60 PSI PRIOR TO FAILURE AND OIL TEMP FLUCUATING FOLLOWED QRH PROCEDURE AND SHUT ENGINE DOWN.  VIBRATION EVEN AFTER SHUTDOWN. 800 DEGREES EGT NOTED.  REPLACED THE NR 2 ENGINE IAW AMDS 7100-4682.
